# SDR DL72S981918

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6483385
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD ANGLE OF THE LT WING RIB AT WS 171.5 WAS FOUND CRACKED.  REPAIRED PER ERA 332223-14.
